Independence and consistency proofs in quadratic form theory

Journal of Symbolic Logic 56 (4):1195-1211 (1991)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 93,098

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles


Added to PP

43 (#381,354)

6 months
17 (#161,763)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

On constructions with 2-cardinals.Piotr Koszmider - 2017 - Archive for Mathematical Logic 56 (7-8):849-876.
In memoriam: James Earl Baumgartner (1943–2011).J. A. Larson - 2017 - Archive for Mathematical Logic 56 (7):877-909.
The Journal of Symbolic Logic. [REVIEW]Paul C. Eklof - 2001 - Bulletin of Symbolic Logic 7 (2):285-286.

Add more citations

References found in this work

Add more references